# SDR AALA202009229019

- Difficulty date: August 17, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 61,912 hours, 25,177 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Relay
- Part number: 172934001
- Condition: Defective
- Location: Flt Management
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  CMD A AP ON, CA F/O ON DURING DESCENT FO AIRSPEED REF BUG INCREASED AND SEPARATED FROM CA STANDBY AIRSPEED INDICATIONS. F/O`S INDICATION INCREASED TO VMO.  F/O`S AIR SPEED INDICATION RETURNED TO MATCH CAPTAINS STANDBY INDICATION WHEN VNAV PATH DISENGAGED BY SWITCHING TO LVL CHG.  REPLACED FLIGHT CONTROL COMPUTER A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 22-11-33 (AALA202008219017).  REPLACED FLIGHT MANAGEMENT CONTROL SYSTEM TRANSFER RELAYS R475 (AALA202009229018) AND R475 (AALA202009229019).  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 34-61-04.
